Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KL+09]  D-completions and the d-topology

KL:09 (Article)
Author(s)Keimel, Klaus and Lawson, Jimmie D.
Title« D-completions and the d-topology »
JournalAnnals of Pure and Applied Logic
Volume159
Page(s)292--306
Year2009

BibTeX code
@article{KL:09,
  year = 2009,
  pages = {292--306},
  journal = {Annals of Pure and Applied Logic},
  title = {$D$-completions and the $d$-topology},
  author = {Keimel, Klaus and Lawson, Jimmie D.},
  volume = {159},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!